Any have any side noticealble effects of ritalin that are not usually there? Has it gone away? Is it recurring? The only side effect that i've noticed just popped up yesterday. Took 2 20mg ritalin orally, had a buzz for first class, second class i began to have a headache and mild nausea, and things up close became blurry. By third period my head was still hurting only mildly worse and there was noticeable nausea. i had to put my head down and close my eyes for any comfort to be regained, unfortunately the teacher consantly bothered me even i already completed my assignment, at the end of class i headed home on the bus. i ended up dry heaving a couple times, drank some water, smoked some pot, had something to eat. I ended up falling asleep at 1:30pm for an hour and a half. This may be due to lack of sleep (6hours) or a random side effect. this morning a took 2 20mgs again and had my buzz for about an hour, at the beginning of my second class i tried to read my novel, but it was blurry again. fortunately i was able to function and had no nausea or headache, although i had some nausea at first, as the pill was digested on an empty stomach. i became lethargic yet anxious, when im usually determined and anxious and completing something was a reward. anyone relate? different side effects? duration? tips?